# SDR FDEA200909023228

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME GOUGE BETWEEN STR 25L TO STR 27L AT BS 1480.   FOUND OUT OF LIMIT IAW SRM 53-00-07 REV 97.  REPAIR CARRIED OUT IAW SRM 53-00-07 FIG. 201 (SHT 4 OF 15) REPAIR 5. NOTE: INSP THRESHOLD AT 37,500 FC AFTER REPAIR INSTALLATION OR 50,000 AIRFRAME FC WHICHEVER COMES FIRST. REPEATITIVE HFEC AND DETAILED INSP AT AN INTERVAL OF 12,000FC.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
